# SDR IXXA202408010004

- Difficulty date: July 2, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 103,158 hours, 19,299 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Retainer
- Part number: 491B1313018002
- Condition: Gouged
- Location: Zone 400
- Component: Thrust Reverser, Ge, TRCF6F23G10
- Component part number: TRCF6F23FG10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG RH TR SEAL RETAINER FOUND GOUGED, CAUSE UNDETERMINED.  ACCOMPLISHED BLENDOUT REPAIR MEASURING 0.750"W X 1.75"L X 0.018" DEEP
